A fast algorithm for the construction of recurrence relations for modified moments

Volume 22 / 1994

Stanisław Lewanowicz Applicationes Mathematicae 22 (1994), 359-372 DOI: 10.4064/am-22-3-359-372

Abstract

A new approach is presented for constructing recurrence relations for the modified moments of a function with respect to the Gegenbauer polynomials.

Authors

  • Stanisław Lewanowicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image